Tag: tyrosine kinase inhibitors

Vandetanib-induced Phototoxic Drug Eruption Treated with Polypodium Leucotomos Extract: A Case Report and Review of the Literature

Vandetanib-induced Phototoxic Drug Eruption Treated with Polypodium Leucotomos Extract: A Case Report and Review of the Literature

| October 1, 2019

 J Clin Aesthet Dermatol. 2019;12(10):35–38 by Abraham M. Korman, MD; Kelly A. Reynolds, BA; Fadi Nabhan, MD; Bhavana Konda, MD; Manisha H. Shah, MD; and Benjamin H. Kaffenberger, MD Drs. Korman and Kaffenberger are with the Division of Dermatology in the Department of Internal Medicine at The Ohio State University Comprehensive Cancer Center in Columbus, Ohio. Ms. […]

Continue Reading

Dasatinib-induced Seborrheic Dermatitis-like Eruption

Dasatinib-induced Seborrheic Dermatitis-like Eruption

| July 1, 2017

by Ryan R. Riahi, MD, and Philip R. Cohen, MD Dr. Riahi is with DermSurgery Associates, Houston, Texas; and Dr. Cohen is with the Department of Dermatology, University of California San Diego, La Jolla, California. J Clin Aesthet Dermatol. 2017;10(7):23–27 Funding: No funding was provided. Disclosures: The authors have no conflicts of interest relevant to […]

Continue Reading